# SDR 97ZZZM253

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 426304
- Condition: Failed
- Location: Airfoil Anti-Ice
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DTW - FLT 626 - ON DESCENT WITH AIRFOIL ANTI-ICE ON, THE SUPPLY PRESSURE HIGH LIGHT CAME ON SEVERAL TIMES AND DUCT PRESSURE WAS 60 PSI.  EACH TIME IT CORRECTED ON ITS OWN.  REMOVED AND REPLACED AIRFOIL ICE PROTECTION HIGH PRESSURE SWITCH. SYSTEM OPS CHECK GOOD IAW MM 30-10-5.  (M)
